# SDR REXA2018091000816

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 35,194 hours, 25,688 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 SYSTEM LOSING 10PSI PRESURE EVERY 5-10 MINUTES. REMOVE AND REPLACED CREW O2 BOTTLE IAW AMM 35-11-03.
